# SDR SWAA2017092716658

- Difficulty date: September 20, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 35,165 hours, 20,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH EXIT LIGHT COVER MISSING.  INSTALLED COVER PER AMM.
